(g, f)-factorizations randomly orthogonal to a subgraph in graphs

Hao Zhao*, Gui Zhen Liu, Xiao Xia Yan

*此作品的通讯作者

科研成果: 期刊稿件文章同行评审

1 引用 (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 1
  • Captures
    • Readers: 2
see details

摘要

Let G be a graph with vertex set V (G) and edge set E(G) and let g and f be two integervalued functions defined on V (G) such that 2k - 2 ≤ g(x) ≤ f(x) for all x V (G). Let H be a subgraph of G with mk edges. In this paper, it is proved that every (mg +m- 1,mf - m + 1)-graph G has (g, f)-factorizations randomly k-orthogonal to H under some special conditions.

源语言英语
页(从-至)413-422
页数10
期刊Acta Mathematica Sinica, English Series
21
2
DOI
出版状态已出版 - 4月 2005

指纹

探究 '(g, f)-factorizations randomly orthogonal to a subgraph in graphs' 的科研主题。它们共同构成独一无二的指纹。

引用此

Zhao, H., Liu, G. Z., & Yan, X. X. (2005). (g, f)-factorizations randomly orthogonal to a subgraph in graphs. Acta Mathematica Sinica, English Series, 21(2), 413-422. https://doi.org/10.1007/s10114-004-0482-4